# SDR AALA2020032489014

- Difficulty date: February 12, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 61,139 hours, 24,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A8126Y29
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT TRANSITION PANEL BETWEEN BS 492 AND BS 495 AT RBL 26. REPLACED TRANSITION PANEL PER SRM 51-40-02.
